# SDR AALA202506133686

- Difficulty date: May 27, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 490 TO BS 500B PLUS 12 INCHES, AT LBL 24. REPLACED TRANSITION PANEL PER  AARD 51-00-05-1
